# SDR CALA0000367

- Difficulty date: March 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N12811
- Make and model: Doug DC-9-82
- Aircraft serial: 49265
- Aircraft time: 48,460 hours, 22,600 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN MAIN CABIN FLOOR SUPPORT AT STA 927 BELOW LT O/B SEAT TRACK.  THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-30-0.
